Ask an expert
Question

21 Dec 2002

Asthma
Recently been diagosed with asthma at age 43, am on Seretide and Venteze and was on a 6 day course of steroids, which ended 4 days ago but am feeling dizzy and my eyes feel very strained all the time is this part of it or am I experiencing something totally unrelated?
Answer 346 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mo, it might be that you’re using too much Venteze®. You’re only supposed to use the Venteze® if you feel blocked, not continuously. If you’re not using it at the moment or if you need to use it more or less continuously, you will have to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9249 votes
No
66% - 17779 votes
Vote